# SDR AALA20170119019

- Difficulty date: January 17, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 15,042 hours, 1,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE STAIRS IN OVERHEAD FLIGHT ATTENDANT REST COMPARTMENT IS MISSING LENS COVER. REPLACED LENS COVER IAW 33-29-10. OPS CHECKED GOOD.
